MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 10MM 12DEG 26/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 10MM 12DEG 26/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number PUI31006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022 upon insertion and rotation of the cage, the back portion of the cage was broken.We attached the insertion tool to the back of implant and retrieved the broken piece.The surgery was successfully completed without any surgical delay.No patient consequence was there.This complain involves one (1) device.This report is for one (1) post ibf ui h 10mm 12deg 26/9.This is report 1 of 1 for complaint: (b)(4).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Mfr site: fax number: (b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # pui31006 lot # e19la0620 supplier: eit batch1: lot units were released on 17 aug 2019 with no discrepancies.No non conformance reports were generated during production.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment visual analysis of the photo revealed that there was no product problem observed in the provided evidence.The photo does not show the allegation clearly.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for post ibf ui h 10mm 12deg 26/9.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that post ibf ui h 10mm 12deg 26/9 was found broken from the middle.The broken fragment was not returned.A dimensional inspection for the post ibf ui h 10mm 12deg 26/9 was not performed as it is not applicable to the complaint condition.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the post ibf ui h 10mm 12deg 26/9 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed -plif surg tech (current/manufactured) device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Part # pui31006.Lot # e19la0620.Supplier: (b)(6).Batch1: lot qty of (b)(4) units were released on 17 aug 2019 with no discrepancies.No ncrs were generated during production.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.Visual analysis of the photo revealed that there was no product problem observed in the provided evidence.The photo does not show the allegation clearly.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for post ibf ui h 10mm 12deg 26/9.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
POST IBF UI H 10MM 12DEG 26/9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
GM  D-78573
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
GM   D-78573
Manufacturer Contact
daniel seng
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
74611716900
MDR Report Key16130567
Report Number3013730328-2023-00003
Device Sequence Number7524072
Product Code MAX
UDI-Device Identifier04260557820605
UDI-Public(01)04260557820605
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberPUI31006
Device Catalogue NumberPUI31006
Device Lot NumberE19LA0620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer01/13/2023
04/26/2023
07/06/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/14/2023
05/11/2023
07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale